# SDR 2024FA0000967

- Difficulty date: December 5, 2024
- Submitted: December 17, 2024
- Operation: General aviation
- Aircraft: N1384L
- Make and model: Cessna T337H
- Aircraft serial: 33701876
- Aircraft time: 4,728 hours
- Engine: Cont TSIO360HB
- Propeller: Mcauly D2AF34C308
- System (JASC): 2400 · Electrical Power System
- Part: Master Relay
- Part number: 87818
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOUT 15 MINUTES AFTER TAKEOFF DURING CRUISE PILOT REPORTED HEARING STRANGE SOUND IN HEADSETS AND IMMEDIATELY AFTER STARTED LOSING ELECTRICAL POWER SLOWLY. INSTRUMENTS AND RADIOS SLOWLY STARTED TURNING OFF.  PERFORMED TOTAL ELECTRICAL FAILURE CHECKLIST AND GEAR POSITION UNCERTAIN CHECKLIST. MADE DECISION TO DIVERT TO KFHB. NO RADIO COMS AVAILABLE FOR LANDING.  NO DAMAGE TO AIRCRAFT NOTED.  TROUBLE SHOT CHARGING SYSTEM IRT PLANE POWER REGULATOR TROUBLESHOOTING GUIDE. FOUND MASTER SOLENOID AND AUX POWER SOLENOID WERE CORRODED. REPLACED MASTER CONTACTOR SOLENOID P/N: P52-0016 IRT CESSNA 337 SERVICE MANUAL CHAPTER 15-32 AND FIGURE 15-3. REPLACED EXTERNAL POWER CONTACTOR P/N: P61-0031 IRT CESSNA 337 SERVICE FIGURE 15-4 AND LEMAR INSTALLATION INSTRUCTIONS LSI-014 REV A. GROUND TESTED AIRPLANE, CHARGING SYSTEM AND ELECTRICAL SYSTEM WAS WORKING AS IT SHOULD.
